Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Ok, y'all were right...

manaleriemmanalerie Posts: 547
edited 06/11/2012 - 8:23 AM in Pain Medications
I am two days off of Ultram, and having a brutal time. My back is killing me!! ~X(

I've put myself in a pretty crappy situation. I called my PCP, and expressed my concerns about the Neurologist, and ultram and my current pain level. Waiting for a call back. I know however, that there is nothing that he can do for me over the phone, and its now WAY too late to expect an appointment today.

So I can tell you what they will say when they call me back:

The doctor says that you need to be seen. Urgent care is booked, so if you can't wait till such and such day, he advises you go to the ER.

I can get my script filled for ultram, but I just can't stand feeling my heart race like that anymore. At this point, I'm not sure which is worse. That, or what I am feeling now.

I'm off to go find some advil... and probably a heating pad.

Hope you all are having a good day
Amanda
advertisement

Comments

  • im confused(whatnew)is your heart racing because you are in pain? get back to asap, did you get a blood pressure machine? it makes a diff is your pulse high and you bp normal?
  • the ultram makes your heart race thats what i though i thought before but i miss read sorry. forgive me for i have goofed its these sticken eyes i blame it on them today and not my mind so once again amanda im so sorry.. patsy
  • :) there can be problems going off ultram without a doctors supervision. ~X( something to consider. Jenny :)
  • I appreciate your concern. I did wean down some, and the doctor I saw on Sunday said I should be fine to stop. I have only been taking it for about a month. She asked me why I hadn't already stopped and I told her that 1. I have to wean off, and 2. I would have nothing for pain.

    I was kind of stuck in a lose lose situation. Keep taking it, and deal with the side affects, or stop, and deal with the pain. While it sucks to hardly be able to walk right now, I feel safer taking care of my son this way.

    I'm getting an epidural injection next week. I'm not sure if it will help with the pain in my spine, I think its for nerve pain? We'll see how it goes from there. Still waiting to hear back from my PCP.
  • we all know ultram can do-act diff, on diff. people,, my experience with ultram (been on it for over 10 years) i can stop taking it for week or even two at a time, my side effects from stopping it is a little more pain,and much fatigue, thats what happens to me. might sound strange because i have been on it for a long time..hmmm who knows why. .... patsy
  • So the nurse calls me back and says... Dr. wants to know exactly what you want him to do.

    Seriously?

    I have been on the phone with his office since Thursday, telling him every thing that has been happening with the ER, with the neurologist Etc.

    What do I want from him?

    I want him to be my doctor. I am so hurt right now. I feel like why do I even bother. I can't even stop from crying my eyes out right now. :''(
  • To me that sounds like a giving up or don't want to deal with it phrase. If we knew what to do, why would we bother call and ask?
    I remember years ago I went in to the ER, in midst of an asthma attack, and some intern asked me what did I want? :jawdrop:
  • I have done everything he has asked of me. I've done PT, gone to a PM, Neuro, NS. I can't have surgery, and the meds that the neuro is giving me is hurting me. I call my doctor for advice, and that's the response he gives me? I have to say I am hurt.

    This is the person I have seen for years. I trust him with my life. And he just doesn't want to deal with me anymore. Its not like I'm harassing him or anything.

    Oh, and I was told that I need to be VERY CAREFUL with all of the doctors that I am seeing. Make sure they are all on the same page. That's what I am trying to do. He sent me to these doctors, and they sent me right back.

    I set up an appointment for next week. I don't even know that I should bother. Go, listen to him treat me like a baby, and then change to another? or just cancel, and find a new PCP now. I have no idea what to do from here.
  • This might help you.....I was on tramadol/ultram for a long time and stopped it cold turkey....BIG mistake....w/d was horrible. When I was able to drag myself to the pcp, on day 7 I think, he put me on darvocet...it works wonderful...some days I will take 1 and some days 2...depends on what I have to get done and how I sleep. I know it's bad to throw out drug names but the darvocet was so much better than the ultram for me. Hope this helps.

    Sharon
  • Thanks Sharon... I'm just at the end of my rope with all these doctors. They don't listen to me. I took a muscle relaxer, and a nice long nap, and am feeling much better. Hopefully tomorrow will be better as well.
advertisement
Sign In or Register to comment.